Balanced fractional opial inequalities
Here we present Lp, p > 1, fractional Opial type inequalities subject to high order boundary conditions. They involve the right and left Caputo, Riemann-Liouville fractional derivatives. These derivatives are blended together into the balanced Caputo, Riemann-Liouville, respectively, fractional derivative. This balanced fractional derivative is introduced here for the first time. We give applications to a special case. © 2009 Elsevier Ltd. All rights reserved.
Chaos, Solitons and Fractals
Anastassiou, G. (2009). Balanced fractional opial inequalities. Chaos, Solitons and Fractals, 42 (3), 1523-1528. https://doi.org/10.1016/j.chaos.2009.03.047